# SDR ASAA0681087

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- Aircraft time: 51,970 hours, 27,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930494501
- Condition: Dented
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INBOARD VANE LOWER SURFACE HAS MULTIPLE DENTS AT EXISITNG REPAIR. REMOVED EXISTING REPAIR DOUBLER. REMOVED DAMAGED AREAS OF VANE SKIN AND CORE. INSTALLED CORE PLUG SKIN FILLER AND REPAIR DOUBLER.
